MathSciNet Relay Station
MathSciNet bibliographic data
MR1794543 15A52 (60B15 60F05)
Hambly, B. M.; Keevash, P.; O'Connell, N.; Stark, D. The characteristic polynomial of a random permutation matrix. Stochastic Process. Appl. 90 (2000), no. 2, 335–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement